American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Saurabh Trivedi. Transversality theorems for the weak topology. Proc. Amer. Math. Soc. 141 (2013) 2181-2192.
Abstract, references, and article information   
View Article: PDF

[2] V. V. Chernov (Tchernov) and Y. B. Rudyak. On generalized winding numbers. St. Petersburg Math. J. 20 (2009) 837-849. MR 2492365.
Abstract, references, and article information   
View Article: PDF

[3] Mahito Kobayashi and Osamu Saeki. Simplifying stable mappings into the plane from a global viewpoint. Trans. Amer. Math. Soc. 348 (1996) 2607-2636. MR 1344209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shigeki Kikuchi and Osamu Saeki. Remarks on the topology of folds . Proc. Amer. Math. Soc. 123 (1995) 905-908. MR 1283556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1